# SDR HEEA079588

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 16,751 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A858
- Condition: Damaged
- Location: Main Rotor
- Part time: 13,953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIBERGLASS REPAIR BELOW THE TRIM TAB ON THE MAIN ROTOR BLADE HAS SOME SEPARATION ALONG THE EDGES.
